# SDR SIMA20140821006

- Difficulty date: August 21, 2014
- Submitted: August 25, 2014
- Operation: Air carrier
- Aircraft: N683AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500833
- Aircraft time: 25,683 hours, 22,099 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 14524226004
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR CLIP AT FRAME 21 CRACKED AT STRINGER 10L.  CUT OUT EFFECTED AREA & FABRICATED STRAP.  PERFORMED REPAIR IAW ERS-EM-53MR-692.
